The SCEAS System
Navigation Menu

Journals in DBLP

Discrete Mathematics
1999, volume: 204, number: 1-3

  1. L. M. Gessel, L. W. Shapiro, D. G. Rogers
    Preface. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:204, n:1-3, pp:1-3 [Journal]
  2. Arnold Adelberg
    Arithmetic properties of the Nörlund polynomial Bn(x). [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:204, n:1-3, pp:5-13 [Journal]
  3. George E. Andrews
    q-analogs of the binomial coefficient congruences of Babbage, Wolstenholme and Glaisher. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:204, n:1-3, pp:15-25 [Journal]
  4. Christos A. Athanasiadis, Svante Linusson
    A simple bijection for the regions of the Shi arrangement of hyperplanes. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:204, n:1-3, pp:27-39 [Journal]
  5. Elena Barcucci, Alberto Del Lungo, Elisa Pergola, Renzo Pinzani
    Directed animals, forests and permutations. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:204, n:1-3, pp:41-71 [Journal]
  6. Frank R. Bernhart
    Catalan, Motzkin, and Riordan numbers. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:204, n:1-3, pp:73-112 [Journal]
  7. Robin Chapman
    Moments of Dyck paths. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:204, n:1-3, pp:113-117 [Journal]
  8. Timothy Chow, Julian West
    Forbidden subsequences and Chebyshev polynomials. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:204, n:1-3, pp:119-128 [Journal]
  9. Wenchang Chu
    Binomial convolutions and determinant identities. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:204, n:1-3, pp:129-153 [Journal]
  10. Gregory M. Constantine
    Identities over set partitions. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:204, n:1-3, pp:155-162 [Journal]
  11. Emeric Deutsch
    An involution on Dyck paths and its consequences. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:204, n:1-3, pp:163-166 [Journal]
  12. Emeric Deutsch
    Dyck path enumeration. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:204, n:1-3, pp:167-202 [Journal]
  13. Philippe Flajolet, Marc Noy
    Analytic combinatorics of non-crossing configurations. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:204, n:1-3, pp:203-229 [Journal]
  14. John L. Goldwasser, William Klostermeyer, Michael Mays, George Trapp
    The density of ones in Pascal's rhombus. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:204, n:1-3, pp:231-236 [Journal]
  15. Leetsch C. Hsu, Peter Jau-Shyong Shiue
    On certain summation problems and generalizations of Eulerian polynomials and numbers. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:204, n:1-3, pp:237-247 [Journal]
  16. Christian Krattenthaler, Michael Schlosser
    A new multidimensional matrix inverse with applications to multiple q-series. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:204, n:1-3, pp:249-279 [Journal]
  17. Verne E. Leininger, Stephen C. Milne
    Expansions for (q)infinityn2+2n and basic hypergeometric series in U(n). [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:204, n:1-3, pp:281-317 [Journal]
  18. Heinrich Niederhausen
    Recursive initial value problems for Sheffer sequences. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:204, n:1-3, pp:319-327 [Journal]
  19. Igor Pak
    Reduced decompositions of permutations in terms of star transpositions, generalized Catalan numbers and k-ARY trees. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:204, n:1-3, pp:329-335 [Journal]
  20. Ronald C. Read, Earl Glen Whitehead Jr.
    Chromatic polynomials of homeomorphism classes of graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:204, n:1-3, pp:337-356 [Journal]
  21. Temba Shonhiwa
    On a class of prime-detecting congruences. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:204, n:1-3, pp:357-368 [Journal]
  22. Rodica Simion, Richard P. Stanley
    Flag-symmetry of the poset of shuffles and a local action of the symmetric group. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:204, n:1-3, pp:369-396 [Journal]
  23. Robert A. Sulanke
    Constraint-sensitive Catalan path statistics having the Narayana distribution. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:204, n:1-3, pp:397-414 [Journal]
  24. Ravi Vakil
    On the Steenrod length of real projective spaces: finding longest chains in certain directed graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:204, n:1-3, pp:415-425 [Journal]
NOTICE1
System may not be available sometimes or not working properly, since it is still in development with continuous upgrades
NOTICE2
The rankings that are presented on this page should NOT be considered as formal since the citation info is incomplete in DBLP
 
System created by asidirop@csd.auth.gr [http://users.auth.gr/~asidirop/] © 2002
for Data Engineering Laboratory, Department of Informatics, Aristotle University © 2002